MathSciNet Relay Station
MathSciNet bibliographic data
MR1458417 (98g:47038) 47F05 (35J10 47N50 81Q10)
Birman, M. Sh.; Suslina, T. A. The two-dimensional periodic magnetic Hamiltonian is absolutely continuous. (Russian) Algebra i Analiz 9 (1997), no. 1, 32--48; translation in St. Petersburg Math. J. 9 (1998), no. 1, 21–32
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement